# SDR IPXA2015101294715

- Difficulty date: October 5, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 16,928 hours, 11,477 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N30042
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-9, RT HORIZONTAL STABILIZER UPPER SURFACE DENT 5" AFT OF FRONT SPAR HSS 248.  ACCOMPLISHED PERMANENT METAL HOT BOND REPAIR IAW SRM 51-70-10, REPAIR 2 AND 51-70-10-2R.
